Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
125 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes brown pigmentation on hand?

Answered by
Dr.
Dr. Kakkar S.

Dermatologist

Practicing since :2002

Answered : 8806 Questions

default
Posted on Wed, 23 Sep 2015 in Skin Hair and Nails
Question: I have a brown spot on my had it is a little scaly it is not a mole could it be cancer?
doctor
Answered by Dr. Kakkar S. 5 hours later
Brief Answer:
Kindly upload an image

Detailed Answer:
Hello.

I request you to kindly upload an image so that i am able to guide you better.

You can upload an image either at Reports Section

Or

You may mail me at YYYY@YYYY with the subject line as attention:Dr. Kakkar.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kakkar S. 34 hours later
Here is a picture of a brown spot on my hand let me know what you think its is
doctor
Answered by Dr. Kakkar S. 1 hour later
Brief Answer:
Patch of pigmentation; Not cancer

Detailed Answer:
Hi. Thank you.

I have reviewed the Image.
No its certainly not cancer. This seems like a patch of pigmentation. Was it preceded by an inflammatory or red skin lesion?
I see that you are a patient of psoriatic arthritis and on ustekinumab. Did you had any skin lesions of psoriasis at this site?
I suggest you to apply a moderately potent topical steroid e.g triamcinolone acetonide 0.1% cream Or mometasone furoate 0.1% cream, twice daily for a few days.
You may also take a tablet of Vitamin C once daily.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  

Recent questions on  Triamcinolone acetonide

doctor1 MD

I have a bacterial skin infection and was using Clindamycin phosphate lotion as suggested by my doctor. The itching had stopped completely but the...

doctor1 MD

Over the last year or so I've noticed a rash under the arms. Predominately under the left arm. It is black in color but does not itch. I am...

doctor1 MD

I was directed by a doctor to use TRIAMCINOLONE ACETONIDE OINTMENT 0.1% on a dry scally area on my ankle and it basically burnt the area such that...

doctor1 MD

Hello, I think I have three spots of ring worn on my head. I have been to the Dr and he gave me Triamcinolone Acetonide Lotion, USP 0.1% ..... He...

doctor1 MD

Hi For the past week or so my fingers, in between my thumb it’s red and my next finger it’s red on the side and my middle finger its red on the...

doctor1 MD

About 5 weeks ago my husband came home and started scratching all over his body. Then about a week later I started to have the same problem. We...

doctor1 MD

My lips are cracked and peeling. Very uncomfortable. I have been using latisse for 3 months, could it be that? I haven't had any problems until...